# SDR ASAA2020112833667

- Difficulty date: November 28, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 58,936 hours, 23,590 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN HAS A CRACK AT STA 125 AT REAR SPAR, DOT A-154-002.  GROUNDED-YES.  REPAIRED LOWER STAB SKIN, IAW 737-900 SRM 55-10-01-2R-11.  THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLT CYCLES & INSPECTION INTERVAL OF 9,000 FLR CYCLES TOTAL A/C FLT CYCLES AT TIME OF REPAIR 23,590.
